C. Alaca, A new perspective to the mazur-ulam problem in 2-fuzzy 2-normed linear spaces,
Iranian Journal of Fuzzy Systems, 7(2) (2010), 109-119.
 A. Maturo, On some structures of fuzzy numbers, Iranian Journal of Fuzzy Systems, 6(4)
 E. Pasha, A. Saiedifar and B. Asady, The percentiles of fuzzy numbers and their applications,
Iranian Journal of Fuzzy Systems, 6(1) (2009), 27-44.
 M. Sugeno, Theory of fuzzy integrals and its applications, Ph. D. Dissertation, Tokyo Institute
of Technology, 1974.
 Z. Y. Wang, The autocontinuity of set function and the fuzzy integral, J. Math. Anal. Appl.,
99 (1984), 195-218.
 Z. Y. Wang, Asymptotic structural characteristics of fuzzy measure and their applications,
Fuzzy Sets and Systems, 16(2) (1985), 227-290.
 Z. Y. Wang, J. K. George and W. Wang, Monotone set functions dened by Choquet integral,
Fuzzy Sets and Systems, 81(2) (1996), 241-250.
 G. J. Wang and X. P. Li, On the convergence of fuzzy valued functional dened by-integrable
fuzzy valued functions, Fuzzy Sets and Systems, 107(2) (1999), 219-226.
 G. J. Wang and X. P. Li, Autocontinuity and preservation of structural characteristics of
generalized fuzzy number-valued Choquet integrals, Advances in Mathematics, (in Chinese),
34(1) (2005), 91-100.
 G. J. Wang and X. P. Li, Pseudo-autocontinuity and heredity of generalized fuzzy number-
valued Choquet integrals, Systems Sci. Math. Sci., (in Chinese), 26(4) (2006), 126-132.
 G. J. Wang and X. P. Li, On the C-I average convergence for sequence of fuzzy valued
functions, Systems Sci. Math. Sci., (in Chinese), 29(2) (2009), 253-262.
 G. Q. Zhang, Fuzzy Measure, Guiyang: Guizhou Technology Press, (in Chinese), 1998.